American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(3547) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Felix E. Browder. Nonlinear elliptic boundary value problems and the generalized topological degree. Bull. Amer. Math. Soc. 76 (1970) 999-1005. MR 0264222.
Abstract, references, and article information   
View Article: PDF

[2] Robert Osserman. Minimal varieties. Bull. Amer. Math. Soc. 75 (1969) 1092-1120. MR 0276875.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1